Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 72, NWS Charleston, SC

December 24, 2020Berkeley County, Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Dec 24, 2020, 7:38 PM EST for Berkeley County, Charleston County, South Carolina. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2020, 7:38 PM EST (00:38 UTC)
Expired
Dec 24, 2020, 8:30 PM EST
In force
52 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 128 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2020-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2020-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

214 
WUUS52 KCHS 250038
SVRCHS
SCC015-019-250145-
/O.NEW.KCHS.SV.W.0072.201225T0038Z-201225T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
738 PM EST Thu Dec 24 2020

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...

* Until 845 PM EST.

* At 738 PM EST, severe thunderstorms were located along a line
  extending from near Saint Stephen to near Kiawah Island, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  North Charleston, Mount Pleasant, Goose Creek, Hanahan, Moncks
  Corner, McClellanville, Downtown Charleston, Daniel Island, Naval
  Weapons Station Charleston, West Ashley, Johns Island, Isle Of
  Palms, Folly Beach, Saint Stephen and Kiawah Island.

This warning includes...
 I-26 between mile markers 215 and 221.
 I-526 between mile markers 19 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3300 7936 3303 7953 3295 7962 3294 7962
      3296 7956 3291 7957 3281 7972 3278 7992
      3283 7993 3278 7996 3273 7988 3274 7987
      3267 7990 3261 8001 3351 8003 3332 7974
      3314 7927
TIME...MOT...LOC 0038Z 269DEG 44KT 3345 7999 3256 8009 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
083 
WWUS52 KCHS 250104
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
804 PM EST Thu Dec 24 2020

SCC015-019-250145-
/O.CON.KCHS.SV.W.0072.000000T0000Z-201225T0145Z/
Charleston SC-Berkeley SC-
804 PM EST Thu Dec 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EST
FOR CHARLESTON AND BERKELEY COUNTIES...

At 803 PM EST, severe thunderstorms were located along a line
extending from near Earle to 12 miles southeast of Folly Beach,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Mount Pleasant, McClellanville, Isle Of Palms, Awendaw, Jamestown,
Boone Hall Plantation, Garris Landing, Mount Pleasant Regional
Airport, Hampton Plantation State Park, Price Inlet, Bull Island,
Capers Inlet, Huger, Santee Coastal Reserve and Cainhoy.

This warning includes I-526 between mile markers 29 and 31.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3279 7987 3342 7989 3332 7974 3314 7927
      3300 7936 3303 7953 3295 7962 3294 7962
      3296 7956 3291 7957 3281 7972
TIME...MOT...LOC 0103Z 269DEG 44KT 3345 7967 3256 7978 

HAIL...<.75IN
WIND...60MPH
 
$$
159 
WWUS52 KCHS 250130
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
830 PM EST Thu Dec 24 2020

SCC015-019-250139-
/O.CAN.KCHS.SV.W.0072.000000T0000Z-201225T0145Z/
Charleston SC-Berkeley SC-
830 PM EST Thu Dec 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND BERKELEY
COUNTIES IS CANCELLED...
        
The storms which prompted the warning have weakened and moved out of 
the area. Therefore the warning has been cancelled.

LAT...LON 3279 7987 3342 7989 3332 7974 3314 7927
      3300 7936 3303 7953 3295 7962 3294 7962
      3296 7956 3291 7957 3281 7972
TIME...MOT...LOC 0126Z 269DEG 44KT 3345 7932 3256 7944 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 3:39 PM EST, 3 hours 59 minutes earlier.

Area forecast discussion, Dec 24, 3:39 PM EST, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
339 PM EST Thu Dec 24 2020

.SYNOPSIS...
A strong cold front will push through the area this evening.
Cold high pressure will then prevail through the weekend.
Another cold front will move through the region early next
week, followed by more high pressure.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Radar indicates the band of heaviest showers is across our
westernmost counties and moving to the east. This was a squall
line earlier in the day, which is what caused it to reach our
western counties a little sooner than the models were
forecasting. However, it weakened before it reached our area
due to the limited instability. For this reason it'll be a
challenge for it to strengthen into a squall line again in the
next few hours. We're also expecting it's forward progression to
not be as fast as it moves through our area, owing to low
pressure forming to our north. If any strong to severe storms
form, they're most likely to be in the Charleston Tri-County.
MLCAPEs here are 500-1,000 J/kg along with plenty of shear and
SRH. But this potential decreases with each passing hour. The
main threat would be damaging winds or maybe a weak tornado.
Again, this risk continues to decrease with each passing hour.

The main line of showers will move from west to east through
our area this evening, leading to periods of moderate to locally
heavy rainfall. QPF will average 0.5" to 1", with locally
higher amounts possible.

The showers will rapidly end from west to east later this
evening as drier air starts to build in. Then, a strong cold
front will quickly move through overnight, leading to clearing
skies and much colder temperatures. In fact, temperatures will
fall below the freezing mark in most locations by daybreak
Friday, roughly a 40 degree drop from the highs today.

Even with this temperature drop, all of the moisture will have
left the area before temperatures reach freezing, so no frozen
precipitation is forecasted.

Breezy conditions will persist, so we have a Lake Wind Advisory
in effect for Lake Moultrie. Also, wind chills around daybreak will
generally be in the 20s for most locations, except perhaps some
teens far inland. But this is not cold enough for Wind Chill
Advisories.

Finally, there is a small concern for some black ice west of
I-95 closer to daybreak when temperatures drop to freezing. But
given the drier air and the continued elevated winds, this risk
is low.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A deep full latitude mid level trough from the Great Lakes to
Florida, centered in the Ohio River Valley at the start of the
period will will shift/develop eastward and slowly weaken, reaching
the western Atlantic by Saturday morning and the far northern
Atlantic by Sunday morning as weak zonal westerly flow develops over
the area. At the surface, cold high pressure over the Southern
Plains at the start of the period will develop slowly eastward,
shifting over the area on Saturday and off the coast by Sunday.

Friday and Friday Night: Cold and dry air will continue to advect
into the area. Models indicate very cold air with 850 mb
temperatures from minus 10 to minus 12 degrees Celsius across the
area during the afternoon hours. Afternoon low level thickness
values from all models support high temperatures only in the mid to
upper 30s. However, given nearly full sun and a downslope low level
flow, feel most locals will reach or surpass 40 degrees, especially
along and near the coast. Combine these temperatures with the wind
and it will feel like the upper 20s and lower 30s for much of the
day. Wind gusts to 25 knots are expected to persist over Lake
Moultrie through the day, so a Lake Wind Advisory will remain in
effect.

With clear skies, a very dry atmosphere and weakening winds, it will
be very cold Friday night with widespread hard freeze and lows
mainly from the lower 20s inland to the upper 20s at the coast. If
winds completely decouple, lows could be a good 5 degrees colder,
but at the present time think winds will be just strong enough to
keep that from happening. However, for much of the night, wind chill
values will mainly be from the upper teens to the lower 20s. This
will be the coldest night we have seen in the Charleston Tr-County
area since the end of February 2020. However for the Savannah area,
this has a good chance of being the coldest night since early
January 2018.

Saturday through Sunday: A dry airmass will remain in place with
little or no cloud cover and no threat for precipitation. As the
cold air associated with the area of high pressure moderates,
temperatures will slowly moderate as well. High temperatures in the
mid to upper 40s on Saturday will reach into the mid to upper 50s
for Sunday. Lows Saturday night, the last of the unusually cold
nights will range from the mid 20s inland to the mid 30s at the
coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A cold front will drop through the area Monday into Monday night,
bringing little more than some clouds. High pressure will return in
its wake, eventually transitioning from the Great Lakes region on
Tuesday to the Atlantic on Wednesday ahead of the next cold front.
As a weak coastal trough takes shape, a few showers could move
onshore during the latter half of the period, but rain chances are
capped at 20%. Temperatures will generally be near normal through
the period.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
18Z TAFs: Multiple impacts are expected at CHS and SAV through
this evening. A warm front is lifting north of the region,
ushering moisture into our area. VCSH are expected for the next
few hours along with MVFR ceilings. A cold front is also
approaching from the west, generating very gusty winds. Ahead
of the front, a squall line could move from west to east across
our area late into this evening. Though, afternoon radar
trends indicate this squall is weakening as it moves to the
coast, which would equate to more of a heavy rain and wind
threat. IFR conditions are expected at both TAF sites due to
+SHRA and maybe a TS for about a 1-2 hour window. We'll amend
the TAFs if radar trends lead to a better determination of
timing. Following the line will be a few hours of MVFR
conditions due to SHRA. The SHRA and MVFR will end as a cold
front rapidly moves through overnight. However, very strong
cold air advection will continue to bring gusty winds through
the end of both TAF time periods.

Extended Outlook: Gusty winds are expected to continue through
Friday. Otherwise, VFR.

&&

.MARINE...
Tonight: Gale Warnings are in effect for all of the ocean
waters. A Small Craft Advisory is in effect for the Charleston
Harbor.

A warm front lifting north of the area is yielding impressive
warm advection for this time of year. While this has a tendency
to limit the amount of mixing, winds higher up in the atmosphere
are still going to be very strong and some of those winds are
going to make their way down to the surface over the next few
hours. There is the potential for a squall line to cross
through the waters this evening, resulting in the potential for
isolated waterspouts and severe thunderstorms. However,
afternoon radar observations indicate this line is weakening as
it moves closer to the coast and into more stable air, which
would limit the severe threat. Following the line, there will
be a very steep surface pressure gradient made up of first
pressure falling rapidly, then rising rapidly. Finally, a cold
front will rapidly move through overnight, followed by strong
cold air advection. The result will be gale conditions for all
of the ocean waters. For the Charleston Harbor, frequent gusts
should fall just short of gale force, so a Small Craft
Advisory is in effect.

Friday through Tuesday: Winds and seas will be subsiding on Friday
and Saturday, leading to improving conditions. However, Small Craft
Advisory conditions will be occurring Friday morning across all
waters, including the Charleston Harbor. It is possible that
conditions could improve enough to be below Small Craft Advisory
levels for the southeast Georgia near shore waters by Friday
afternoon, with SCAs expected across the remainder of the marine
areas. By late Friday evening it appears that conditions will have
improved enough that SCAs would not be need for the southeast South
Carolina nearshore waters and Charleston Harbor, and lastly by
Saturday morning sub SCA conditions are expected for the offshore
southeast Georgia waters. Then tranquil conditions are expected to
develop and persist into Tuesday as surface high pressure
builds/develops over the waters and then east of the waters.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 6 PM EST Friday for SCZ045.
MARINE...Gale Warning until 7 AM EST Friday for AMZ352-354.
     Gale Warning until 10 AM EST Friday for AMZ350-374.
     Small Craft Advisory until 6 PM EST Friday for AMZ330.

&&

NEAR TERM...
SHORT TERM...MTE
LONG TERM...ETM
AVIATION...
MARINE...
Hazardous weather outlook, Dec 24, 1:28 PM EST, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
128 PM EST Thu Dec 24 2020

SCZ044-048>050-052-251830-
Dorchester-Beaufort-Coastal Colleton-Charleston-Tidal Berkeley-
128 PM EST Thu Dec 24 2020

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Severe Weather: A squall line will quickly move through the area
through this evening, resulting in the potential for a few severe
thunderstorms with damaging winds and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ045-251830-
Inland Berkeley-
128 PM EST Thu Dec 24 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY FOR LAKE
MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Weather: A squall line will quickly move through the area
through early this evening, resulting in the potential for a few
severe thunderstorms with damaging winds and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ350-374-251830-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
128 PM EST Thu Dec 24 2020

...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Weather: A squall line will quickly move through the area
this evening, resulting in the potential for a few severe
thunderstorms with damaging winds and isolated waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-251830-
Charleston Harbor-
128 PM EST Thu Dec 24 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Severe Weather: A squall line will quickly move through the area
this evening, resulting in the potential for a few severe
thunderstorms with damaging winds and isolated waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ352-354-251830-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
128 PM EST Thu Dec 24 2020

...GALE WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Weather: A squall line will quickly move through the area
this evening, resulting in the potential for a few severe
thunderstorms with damaging winds and isolated waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047-051-251830-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Inland Jasper-Coastal Jasper-
128 PM EST Thu Dec 24 2020

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Severe Weather: A squall line will quickly move through the area
through this evening, resulting in the potential for isolated severe
thunderstorms with damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Local storm report, Dec 24, 7:02 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
702 PM EST THU DEC 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     1 W THUNDERBOLT         32.03N  81.07W
12/24/2020                   CHATHAM            GA   EMERGENCY MNGR

            TREE FELL ON A HOUSE IN THE 2200 BLOCK OF PECAN DRIVE.

&&

EVENT NUMBER CHS2001080

CPM
Local storm report, Dec 24, 7:14 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
714 PM EST THU DEC 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     2 WNW SAVANNAH          32.06N  81.11W
12/24/2020                   CHATHAM            GA   EMERGENCY MNGR

            TREE DOWN ON POWER LINES IN THE 600 BLOCK OF KLINE
            STREET.

&&

EVENT NUMBER CHS2001081

CPM
Special weather statement, Dec 24, 7:22 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
722 PM EST Thu Dec 24 2020

SCZ044-045-049-050-052-250100-
Inland Berkeley-Coastal Colleton-Tidal
Berkeley-Charleston-Dorchester-
722 PM EST Thu Dec 24 2020

...HAZARDOUS SHOWERS WILL IMPACT PORTIONS OF CHARLESTON, COLLETON,
BERKELEY AND DORCHESTER COUNTIES...

At 722 PM EST, National Weather Service doppler radar indicated
hazardous showers along a line extending from near Eastern Lake
Marion to near Edisto Beach, and moving northeast at 60 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these showers include...
North Charleston, Mount Pleasant, Summerville, Goose Creek, Hanahan,
Moncks Corner, McClellanville and Edisto Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3300 7936 3303 7953 3295 7962 3291 7957
      3281 7972 3278 7991 3283 7993 3278 7996
      3267 7990 3261 8000 3247 8040 3248 8040
      3328 8035 3330 8025 3345 8022 3350 7996
      3332 7974 3314 7927
TIME...MOT...LOC 0022Z 241DEG 50KT 3348 8016 3252 8034
Local storm report, Dec 24, 7:28 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
728 PM EST THU DEC 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     7 ESE ISLANDTON         32.87N  80.83W
12/24/2020                   COLLETON           SC   LAW ENFORCEMENT

            TREE IN ROADWAY AT SCUFFLETOWN RD AND GARNSEY LN.

&&

EVENT NUMBER CHS2001082

CPM
Local storm report, Dec 24, 7:32 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
732 PM EST THU DEC 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     RIDGELAND               32.48N  80.98W
12/24/2020                   JASPER             SC   LAW ENFORCEMENT

            TREE IN ROADWAY AT LOGAN ST AND WOODLAWN DR. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS2001083

CPM
Local storm report, Dec 24, 7:38 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
738 PM EST THU DEC 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     5 NNE YEMASSEE          32.76N  80.83W
12/24/2020                   COLLETON           SC   LAW ENFORCEMENT

            TREE IN ROADWAY AT LOWCOUNTRY HWY AND TRENTON LN. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER CHS2001084

CPM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:22 PM ESTSpecial Weather StatementCHSBerkeley38 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.